MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X20MM ST/RST; FASTENER, FIXATION

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X20MM ST/RST; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 115370, comprehensive reverse tray, lot # 812250, catalog #: 010000589, comp rvrs 25mm bsplt ha+adptr, lot # 094640, catalog #: 115310, comp rvrs shldr glnsp std 36mm, lot # 341040, catalog #: ep-115395, e1 44-36 rtnv +3 hmrl brg, lot # 961540, catalog #: 405800 , comp.Rev shldr 9 in steinmann, lot # 462740, catalog#: 180551, comp lk screw, lot #: 042460, catalog#: 180550, comp lk screw, lot #: 378700, catalog#: 180550, comp lk screw, lot #: 699700.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-05083, 0001825034-2019-05084, 0001825034-2019-05085, 0001825034-2019-05099, 0001825034-2020-00655, 0001825034-2020-00656, 0001825034-2020-00658, 0001825034-2020-00659, 0001825034-2020-00660.Product will not be returned.
 
Event or Problem Description
It was reported that the patient had an initial surgery approximately a year ago.Subsequently, the patient had a revision about 2 months later due to a post operative infection and a 2 stage antibiotic spacer placement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVS CNTRL 6.5X20MM ST/RST
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9700185
Report Number0001825034-2020-00660
Device Sequence Number3007442
Product Code KWS
UDI-Device Identifier00880304677067
UDI-Public(01)00880304677067(17)280619(10)933530
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number115394
Device Lot Number933530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;